MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/vec.13459

Медицинская библиотека · Journal of veterinary emergency and critical care (San Antonio, Tex. : 2001) · 2025

Oclacitinib Intoxication.

Lister Sara, Basile Jessica Kielb, Wegenast Colette

СтатьяКлинический случайПеревод в очереди

Аннотация

BACKGROUND

Since the release of chewable flavored oclacitinib, household pets are ingesting larger quantities and are experiencing signs of toxicosis that have not been noted previously.

KEY FINDINGS: Reports of intoxication have included gastrointestinal signs (vomiting, diarrhea, abdominal pain), cardiovascular signs (rhythm disturbances, hypotension, new onset heart murmur), CNS signs (lethargy, dull mentation, elevated nictitans), acute kidney injury in both dogs and cats, hepatotoxicity, and death.

SIGNIFICANCE: When overdoses occur with meaningful clinical signs, clinicians are urged to provide proactive monitoring and treatment. Consultation with a poison control center and adverse event reporting to the manufacturer and the Food and Drug Administration are recommended.

Для цитирования: Lister Sara, Basile Jessica Kielb, Wegenast Colette. Oclacitinib Intoxication.. Journal of veterinary emergency and critical care (San Antonio, Tex. : 2001). 2025. DOI: 10.1111/vec.13459.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.